Mary Branscombe (marypcb) wrote,
Mary Branscombe
marypcb

  • Mood:

Actually, it's my knee

The new doctor's surgery is quite spiffy, with a low information-density display on the wall. Proportionally it's
1/6 off - ending cycle
3/6 displaying welcome message - starting and ending cycle
2/6 displaying names of patients whose doctor is ready - sometimes one, sometimes two, sometimes three names.
I dislike non-deterministic interfaces; this one means you have to watch continuously unless you hear the very quiet beeps when it gets to the name, which means keeping your attention through the mind-numbing 4/6 that's repeats. As the surgey has moved (I used the satellite view on Google Maps to track it down and find out which side of the road and which side of the High St it was on), lots of people were late because they got lost on the way and got lost in the corridors.

So the ankle has some tenderness to the anklebone which I could if I want have an X Ray for but they wouldn't put on a cast so there didn't seem much point, as I can walk on it if I'm slow and careful. The knee has fluid in the joint, possibly blood, possibly with a clot, hence feeling hot, swollen, senstitive to the touch etc. He described it as a bag of inflamed fluid squashed against the knee, was surprised it wasn't improved already and sent me home to rest, elevate and ice it and take stronger anti-inflammatories - and no kneeling. It's amazing how much you can't do when you can't stretch up or bend down properly ;-(

The pills are 50mg Dicloflex (Diclofenac Sodium) which have a dire warning about the sunset yellow colouring causing allergies and ashtma. I have to wonder why instead of printing the warning they don't take the colouring out.
Tags: health, personal
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments